Free Access
Volume 54, Number 2, March-April 2020
Page(s) 679 - 704
Published online 10 March 2020
  1. A. Aggarwal, R.M. Colombo and P. Goatin, Nonlocal systems of conservation laws in several space dimensions. SIAM J. Numer. Anal. 53 (2015) 963–983. [Google Scholar]
  2. P. Amorim, R.M. Colombo and A. Teixeira, On the numerical integration of scalar nonlocal conservation laws. ESAIM: M2AN 49 (2015) 19–37. [CrossRef] [EDP Sciences] [Google Scholar]
  3. S. Blandin and P. Goatin, Well-posedness of a conservation law with non-local flux arising in traffic flow modeling. Numer. Math. 132 (2016) 217–241. [Google Scholar]
  4. F.A. Chiarello, P. Goatin and E. Rossi, Stability estimates for non-local scalar conservation laws. Nonlinear Anal. Real World Appl. 45 (2019) 668–687. [Google Scholar]
  5. R.M. Colombo and E. Rossi, Hyperbolic predators vs. parabolic prey. Commun. Math. Sci. 13 (2015) 369–400. [Google Scholar]
  6. R.M. Colombo, M. Garavello and M. Lécureux-Mercier, A class of nonlocal models for pedestrian traffic. Math. Models Methods Appl. Sci. 22 (2012) 1150023 34. [Google Scholar]
  7. M.G. Crandall and A. Majda, The method of fractional steps for conservation laws. Numer. Math. 34 (1980) 285–314. [Google Scholar]
  8. M.G. Crandall and A. Majda, Monotone difference approximations for scalar conservation laws. Math. Comput. 34 (1980) 1–21. [Google Scholar]
  9. S. Göttlich, S. Hoher, P. Schindler, V. Schleper and A. Verl, Modeling, simulation and validation of material flow on conveyor belts. Appl. Math. Model. 38 (2014) 3295–3313. [Google Scholar]
  10. K.H. Karlsen and N.H. Risebro, On the uniqueness and stability of entropy solutions of nonlinear degenerate parabolic equations with rough coefficients. Discrete Contin. Dyn. Syst. 9 (2003) 1081–1104. [CrossRef] [Google Scholar]
  11. A. Keimer and L. Pflug, Existence, uniqueness and regularity results on nonlocal balance laws. J. Differ. Equ. 263 (2017) 4023–4069. [Google Scholar]
  12. A. Keimer, L. Pflug and M. Spinola, Existence, uniqueness and regularity of multi-dimensional nonlocal balance laws with damping. J. Math. Anal. Appl. 466 (2018) 18–55. [Google Scholar]
  13. S.N. Kružhkov, First order quasilinear equations with several independent variables. Mat. Sb. (N.S.) 81 (1970) 228–255. [Google Scholar]
  14. M. Lécureux-Mercier, Improved stability estimates for general scalar conservation laws. J. Hyperbolic Differ. Equ. 8 (2011) 727–757. [CrossRef] [Google Scholar]
  15. M. Lécureux-Mercier, Improved stability estimates on general scalar balance laws. Preprint arXiv:1010.5116 (2003). [Google Scholar]
  16. R.J. LeVeque, Numerical methods for conservation laws. 2nd edition. Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, , Basel (1992). [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you